# SDR 96ZZZX925

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1113
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 24,760 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A, E, J

## Discrepancy

SFO/HNL - FLT 1113 - DURING CRUISE, NR 1 ENGINE WAS SHUT DOWN AT 1726, AIRCRAFT DUMPED FUEL, AND RETURNED TO SFO DUE TO HIGH VIB'S, BOTH CHANNELS.  UPON LANDING AT SFO, FOUND METAL ON ALL 3 CHIP DETECTORS.  AIRCRAFT FERRIED TO MIA ON TWO ENGINES ON 1-20-96 FOR NR 1 ENGINE CHANGE.
